# SDR HNAA2009071100219

- Difficulty date: July 7, 2009
- Submitted: July 11, 2009
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 51,570 hours, 57,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL30716PEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 51,570 hours, 57,191 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION IN SBY THERE WAS AN EMERGENCY LIGHT INOPERATIVE.  THE BULB WAS REMOVED AND REPLACED, OPERATIONAL CHECK WAS GOOD.
